# SDR MASA2023011650007

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000747
- Aircraft time: 17,051 hours, 10,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT LED NOT FLASHING
OPS NORMAL
